# SDR UALA2011032501414

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS EVIDENCE OF CORROSION AT STA 1640 FROM BL 64 TO BL 0.   MAJOR REPAIR ACCOMPLISHED:  AFTER CORROSION REMOVAL AREA OF FLOORBEAM WAS OUT OF LIMITS PER SRM.  REMOVED DAMAGE UPPER CHORD AT STA 1640 LBL 10 - RBL 65.  PERFORMED NDT OF CUT OUT AND FOUND NO CRACKS.  FABRICATED NEW TEE CHORD IAW SRM AND STRAPS PER SRM AND INSTALLED.  PRIMED AND TOP COATED PER SRM.  PERM REPAIR NO DTA.
